# SDR IXXA9611

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2772660
- Condition: Damaged
- Location: Fs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE C-CHECK INPSECTION, A SEAT TRACK AT FS 440 WAS FOUND DAMAGED.  A REPAIR WAS PERFORMED TO THE TRACK BY THE INSTALLATION OF A PLUG PER ATI E.O. 53-DC8-220, AND DRAWING SKA95253-1, REV:  IR, SHEETS 1 AND 2, DATED 1-4-96.  THIS REPAIR WAS APPROVED BY FAA FORM 8110-3.  (X)
